# SDR CA131022008

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Ge CT581402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Support
- Part number: 37D400200P109
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT EXPERIENCED A LOW OIL PRESSURE EVENT WHILE IN FLIGHT.   TWIN ENGINE, FLIGHT CREW SHUTDOWN THE ENGINE AND LANDED THE ACFT.  ENGINE WAS REMOVED AND SENT TO FOR REPAIR.  ENGINE WAS DISASSEMBLED AND FOUND TO HAVE SUFFERED OIL STARVATION DUE TO A SHEARED LUBRICATION UNIT DRIVESHAFT.  LUBRICATION UNIT WAS DISASSEMBLED AND A FOREIGN OBJECT WAS FOUND JAMMED INTO THE ROTOR, THIS SEIZED THE LUBRICATION UNIT AND CAUSED THE DRIVESHAFT TO SHEAR.   THE LACK OF OIL SUPPLY CAUSED SEVERE ENGINE DAMAGE.  INSPECTION OF INTERNAL ENGINE COMPONENTS REVEALED THAT THE FORWARD FRAME ACCY DRIVE BEARING SUPPORT HAD BEEN PREVIOUSLY REPAIRED BY REPLACING THE BEARING LINERS.  1 OF THE RETAINER PINS FOR THIS REPAIRED LINER HAD LIBERATED FROM THE FFAD BEARING SUPPORT AND MIGRATED INTO THE OIL SCAVENGE SYS AND MADE IT`S WAY INTO THE LUBRICATION UNIT AND JAMMED THE ROTOR. THE LINER REPAIR RETENTION PINS HAD NOT BEEN STAKED. THE CURRENT ISSUE OF THE ENGINE O/H MANUAL REQUIRES STAKING OF THE SUBJECT RETENTION PINS.  THIS REQUIREMENT WAS ADDED TO THIS MANUAL ON 16 JULY 1998, REV 16.
